# SDR UHLA201601080011

- Difficulty date: January 8, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 16,983 hours, 12,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AFT FLOORBEAM AT FRAME 84.  R & R FLOORBEAM.
